# SDR SWIA201334217

- Difficulty date: July 21, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 32,444 hours, 45,525 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK UPPER CLIP IS CRACKED AT RIB 20.  C-CHECK REPLACED RT WING FUEL TANK UPPER CLIP AT RIB 20.
